Please use this identifier to cite or link to this item:
http://bura.brunel.ac.uk/handle/2438/3322| Title: | On the accuracy of the binomial approximation to the distance distribution of codes |
| Authors: | Krasikov, I Litsyn, S |
| Keywords: | Spectra of codes; Krawtchouk polynomials |
| Issue Date: | 1995 |
| Publisher: | IEEE |
| Citation: | Information Theory, IEEE Transactions on. 41 (5) 1472-1474 |
| Abstract: | The binomial distribution is a well-known approximation to the distance spectra of many classes of codes. We derive a lower estimate for the deviation from the binomial approximation |
| URI: | http://bura.brunel.ac.uk/handle/2438/3322 |
| Appears in Collections: | Dept of Mathematics Research Papers Mathematical Sciences |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| On the accuracy of the binomial approximation to the distance distribution of codes.pdf | 199.05 kB | Adobe PDF | View/Open |
Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.